Title: Sequences of harmonic maps in the 3-sphere
Authors: Dioos, Bart * ×
Van der Veken, Joeri *
Vrancken, Luc * #
Issue Date: 2015
Publisher: Wiley-VCH
Series Title: Mathematische Nachrichten vol:288 issue:17-18 pages:2001-2015
Abstract: We define two transforms of non-conformal harmonic maps from a surface into the 3-sphere. With these transforms one can construct, from one such harmonic map, a sequence of harmonic maps. We show that there is a correspondence between non-conformal harmonic maps into the 3-sphere, H-surfaces in Euclidean 3-space and almost complex surfaces in the nearly Kähler manifold S3×S3. As a consequence we can construct sequences of H-surfaces and almost complex surfaces.
ISSN: 0025-584X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
HarmonicMapsMn.pdf Accepted 364KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science